Integral Newton-Type Polynomials with Continual Nodes
Abstract
We construct an integral Newton-type interpolation polynomial with a continual set of nodes. This interpolant is unique and preserves an operator polynomial of the corresponding degree.Downloads
Published
25.06.2003
Issue
Section
Research articles
How to Cite
Kashpur, O. F., et al. “Integral Newton-Type Polynomials With Continual Nodes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 6, June 2003, pp. 779-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3952.